# SDR 39NR2013082841

- Difficulty date: August 28, 2013
- Submitted: August 28, 2013
- Operation: General aviation
- Aircraft: CGTVO
- Make and model: Boeing 737219
- Aircraft serial: 22994
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rub Strip
- Part number: 6570947
- Condition: Corroded
- Location: Left Pylon
- Part time: 58,226 hours, 58,226 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION UNDER RUB STRIP ON OTBD LT PYLON SKIN FOR OTBD MID FLAP.  REPLACED OTBD SKIN ON LT MID FLAP.  REPLACED OTBD SKIN ON LT PYLON IAW DWG 65-70947 AND SRM 51-30-2.
